# SDR MYWA120034

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 18,094 hours, 7,036 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL.  PERFORMED BITE TEST AND DETERMINED FAULT INTERMITTENT IAW MM 21-62 TASK 804.  NO FURTHER ACTION REQ'D.
